RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 794–798 (Mi dan44211)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Regularized sums of zeros for a class of entire functions of exponential type

V. A. Sadovnichii, V. A. Lyubishkin

Lomonosov Moscow State University

Full text: PDF file (536 kB)

Bibliographic databases:
UDC: 517.5
Presented: А. Н. Тихонов
Received: 01.10.1980

Citation: V. A. Sadovnichii, V. A. Lyubishkin, “Regularized sums of zeros for a class of entire functions of exponential type”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 794–798

Citation in format AMSBIB
\Bibitem{SadLyu81}
\by V.~A.~Sadovnichii, V.~A.~Lyubishkin
\paper Regularized sums of zeros for a class of entire functions of exponential type
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 794--798
\mathnet{http://mi.mathnet.ru/dan44211}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601662}
\zmath{https://zbmath.org/?q=an:0474.30026}


Linking options:
  • http://mi.mathnet.ru/eng/dan44211
  • http://mi.mathnet.ru/eng/dan/v256/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Sadovnichii, V. A. Lyubishkin, “Finite-dimensional perturbations of discrete operators and formulas for traces”, Funct. Anal. Appl., 20:3 (1986), 214–223  mathnet  crossref  mathscinet  zmath  isi
    2. V. A. Lyubishkin, “Regularized sums of roots of generalized quasipolynomials”, Math. USSR-Sb., 63:2 (1989), 447–455  mathnet  crossref  mathscinet  zmath
    3. V. A. Lyubishkin, “On the trace formulas of Gel'fand–Levitan and Krein”, Math. USSR-Sb., 74:2 (1993), 531–540  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Lyubishkin, V. E. Podolskii, “On the summability of regularized traces of differential operators”, Math. Notes, 54:2 (1993), 790–793  mathnet  crossref  mathscinet  zmath  isi
    5. V. A. Sadovnichii, V. E. Podolskii, “Traces of operators”, Russian Math. Surveys, 61:5 (2006), 885–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. A. I. Kozko, A. S. Pechentsov, “Regularized Traces of Higher-Order Singular Differential Operators”, Math. Notes, 83:1 (2008), 37–37  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. Kh. K. Ishkin, “Localization criterion for the spectrum of the Sturm–Liouville operator on a curve”, St. Petersburg Math. J., 28:1 (2017), 37–63  mathnet  crossref  mathscinet  isi  elib
  • Number of views:
    This page:38
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020